Repositorio de producción científica de la Universidad de Sevilla

An Estimate On the Fractal Dimension of Attractors of Gradient-Like Dynamical Systems

 

Advanced Search
 
Opened Access An Estimate On the Fractal Dimension of Attractors of Gradient-Like Dynamical Systems
Cites

Show item statistics
Icon
Export to
Author: Bortolan, Matheus Cheque
Caraballo Garrido, Tomás
Carvalho, Alexandre Nolasco
Langa Rosado, José Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2012
Published in: Nonlinear Analysis: Theory, Methods & Applications, 75(14), 5702-5722
Document type: Article
Abstract: This paper is dedicated to estimate the fractal dimension of exponential global attractors of some generalized gradient-like semigroups in a general Banach space in terms of the maximum of the dimension of the local unstable manifolds of the isola...
[See more]
Size: 343.8Kb
Format: PDF

URI: http://hdl.handle.net/11441/23639

DOI: 10.1016/j.na.2012.05.018

This work is under a Creative Commons License: 
Atribución-NoComercial-SinDerivadas 4.0 España

This item appears in the following Collection(s)